Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24

Share/Save/Bookmark

Duijvestijn, A.J.W. (1993) Simple Perfect Squared Squares and 2x1 Squared Rectangles of Orders 21 to 24. Journal of Combinatorial Theory, Series B, 59 (1). pp. 26-34. ISSN 0021-9800

open access
[img]
Preview
PDF
295kB
Abstract:In this note tables of all simple perfect squared squares and 2 × 1 squared rectangles or orders 21, 22, 23, and 24 are presented.
Item Type:Article
Copyright:© 1993 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/17948
Official URL:http://dx.doi.org/10.1006/jctb.1993.1051
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 118467